MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BOOST BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BOOST BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SMPB390
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 06/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient who underwent breast reconstruction with a 340cc mentor memorygel boost breast implant (left) and a 390cc mentor memorygel boost breast implant (right) experienced bilateral baker grade iv capsular contracture post procedure.As a result, capsulectomy, explant, and replacement was performed on (b)(6) 2025.The left sided capsular contracture was reported initially under 1645337-2025-00981.On (b)(6)2025 mentor received additional information and initial awareness of bilateral issues.This report relates to the right prosthesis.
 
Additional Manufacturer Narrative
Device evaluation summary: during visual evaluation, no apparent damage or visual anomalies were observed on the returned device.As part of mentor's quality process, all devices are manufactured, inspected, and released according to approved specifications.Based on the results of this investigation, it was determined that the product met the manufacturing release criteria: since no malfunction was observed during the investigation.No corrective and preventive action (capa) is required now.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.A manufacturing record evaluation was performed for the finished device 9895893 number, and no non-conformances were identified.Reason for device explant and/or reoperation: capsular contracture.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BOOST BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
9497882078
MDR Report Key21763952
Report Number1645337-2025-03598
Device Sequence Number15626401
Product Code FTR
UDI-Device Identifier00081317026884
UDI-Public(01)00081317026884(17)280412(10)9895893
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSMPB390
Device Lot Number9895893
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/12/2025
Initial Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient Weight62 KG
Patient EthnicityNon Hispanic
Patient RaceWhite